|mysitis as a result of combivir dose
Aug 1, 2005
After the use of 3 doses of combivir for a work related HIV blood splash a severe allergic reaction occured. I do nothave Aids or HIV but Myositis. Cn combivir cause this? I am in pain , weak and can no longer work.
| Response from Dr. Henry
The AZT component of Combivir can cause a myopathy-generally not a myositis. It would be very unusual to occur after just 3 doses. If you are that ill you need to be seen by your primary care physician for further evaluation. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.